# SDR CA000329031

- Difficulty date: March 28, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Condition: Malfunctioned
- Location: Fuel Controlling
- Component: Fuel Controlling
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, TOTAL FUEL INDICATION BECAME ERRATIC AND SHOWED A RAPID LOSS.  EMERGENCY DECLARED.  FUEL COMPUTER RESET.
